Magnesium

Hi I have been taking 125 magnesium taurate 3 time a day for about 6 weeks and haven't had a AF episode which is a miracle for me as they were every week lasting for 20 hours. The last few day I have suffered stomach pains and going to loo all the time, on the odd day I have sprayed the magnesium oil I have been worse.

Has anyone any ideas as I don't want to stop magnesium as AF better but worried my rivaroxaban may not be as effective if flushing it out going to the loo all the time. I have also been drinking a glass of coconut water every day for potassium and eating pumpkin seeds and nuts etc.

Rob.

15 Replies

oldestnewest
  • Obviously Overloaded. I hope you have discussed your actions with your doctors as it isn't always appropriate.

  • Magnesium never cured my AF but it did make it a lot more bearable and a lot less frequent. most of us have low magnesium levels but your body can only absorb so much and the rest gets flushed out of the system. I take one pill once a day and it seems to be fine for me..I have never been able to get hold of any magnesium taurate as it seems to be almost unprocurable in New Zealand but it is supposed to be the best form of magnesium.

  • How much do you take once a day, I am wondering if I have a upset stomach as it was fine at first.

  • Yes I have checked with hospital and they said it was fine to take as long as taken 2 hours apart from medication

  • Thankyou for that info will look into it.

  • Think just you are taking too much- I take 125mg twice a day which equates to 60% of daily needs- you take some in food too so 3 would be too much if your diet is good!!

  • Thank you for advice thinking about it I was taking 3 a day spraying with the oil, drinking glass od cocunut water and eatting pumkin seeds etc so sounds like to much?

  • I think so. try just 2- which is the recommended dose on mine- and see if that stops the problem. The cardiologist who helps our support group says magnesium is important so I think it's good to take it!!

  • Hi Rob

    You might want to try Nutri Ultra Muscleze, which has Mg, Taurine & Potassium plus other good stuff in it. My Alternative Practitioner recommended it a year ago and I take three quarters of a teaspoon twice a day with food. No loo issues.

  • Thank you for recommendation has it helped you AF and how much does it add up tp you are taking in each dose?

  • I think it did help the AF, difficult to attribute improvements to any one change. I suggest you google it to get the dosage per tsp/5ml and of course check with your GP/cardiologist.

  • magnesium does loosen your stomach and I guess with the coconut oil you have a double whammy. Do you eat wheat and dairy? Try and cut those out - if you go LCHF diet you should be fine. I take magnesium and coconut oil but I eat high fat really low carb and I am fine. There was a period where I was eating a lot of dairy and that caused me problems. See here for how to eat LCHF

    therealmealrevolution.com

  • Can the taking of magnesium affect warfarin ?

  • Hi I am not sure about warfrein I am on rivaboxban and I was told it was fine to take with my medication just take it 2 hours apart.

  • I am not sure - you would need to check with your cardio

You may also like...